# SDR A6WA201040011

- Difficulty date: December 7, 2009
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- Aircraft time: 17,042 hours, 15,746 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR STAIR ASSY IS CRACKED AT FS 347 IN ZONE 3.  PAX DOOR STAIR ASSY AT FS 347 ZONE 2, 3, AND 4 REPAIRED IAW REO 601R-52-11-702 REV B AND REO 601R-52-11-1740.
